| Model Number |
406137 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported sideport detachment could not be conclusively determined.
Event or Problem Description
During the procedure, the sideport of the introducer detached.The device was exchanged and the issue was resolved.There were no adverse consequences to the patient.
Additional Manufacturer Narrative
Three images were submitted for evaluation and the device was not returned.The extension tubing had detached from the sideport of the hemostasis body due to an insufficient amount of solvent on the extension tubing.Visual inspection was based solely upon a review of the photographs and video provided.
Additional Manufacturer Narrative
Corrected data: b3 (event date unknown), h6, h10.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.